# SDR HEEA0011144

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 9551A
- Condition: Inoperative
- Location: Cockpit T&B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T & B INDICATOR INOPERATIVE.  TIME SINCE REPAIR 46:35.
